TU Darmstadt / ULB / TUbiblio

STOKES RESOLVENT ESTIMATES IN SPACES OF BOUNDED FUNCTIONS

Abe, Ken and Giga, Yoshikazu and Hieber, Matthias (2015):
STOKES RESOLVENT ESTIMATES IN SPACES OF BOUNDED FUNCTIONS.
In: Annales Scientifiques De L Ecole Normale Superieure, pp. 537-559, 48, (3), ISSN 0012-9593,
[Article]

Item Type: Article
Erschienen: 2015
Creators: Abe, Ken and Giga, Yoshikazu and Hieber, Matthias
Title: STOKES RESOLVENT ESTIMATES IN SPACES OF BOUNDED FUNCTIONS
Language: German
Journal or Publication Title: Annales Scientifiques De L Ecole Normale Superieure
Volume: 48
Number: 3
Divisions: Zentrale Einrichtungen
Exzellenzinitiative
Exzellenzinitiative > Clusters of Excellence
Profile Areas > Thermo-Fluids & Interfaces
Profile Areas
Date Deposited: 30 Nov 2015 12:29
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item